Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/33587
Title: A note about the well-posedness of an Initial Boundary Value Problem for the heat equation in a layered domain
Authors: Inglese, Gabriele
Olmi, Roberto
Keywords: Heat equationcomposite domain
Issue Date: 2022
Publisher: EUT Edizioni Università di Trieste
Source: Gabriele Inglese, Roberto Olmi, "A note about the well-posedness of an Initial Boundary Value Problem for the heat equation in a layered domain" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.54 (2022)", EUT Edizioni Università di Trieste, Trieste, 2022, pp.
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
Heat conduction in a layered domain with imperfect ther-mal contact interfaces is modeled by means of a system of elliptic or parabolic PDEs with suitable boundary and transmission conditions. Well-posedness of this problem is proved and a stability estimate of the solution is given.
Type: Article
URI: http://hdl.handle.net/10077/33587
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/33587
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.54 (2022)

Show full item record


CORE Recommender

Page view(s)

39
checked on May 16, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons